MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. GASTROINTESTINAL VIDEOSCOPE

AIZU OLYMPUS CO., LTD. GASTROINTESTINAL VIDEOSCOPE
Model Number GIF-XP150N
Medical Device Problem Code Failure to Clean Adequately (4048)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This supplemental report is to provide a correction to the initial medwatch report (mdr).The initial medwatch reported the returned device found foreign substances inside the nozzle during evaluation.However, the customer returned the device without reprocessing due to a leakage in the device which caused the foreign material to remain in the device.Per the legal manufacturer, this issue is not likely to cause or contribute to death or serious injury if the malfunction were to recur.
 
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
During the device evaluation, the gastrointestinal videoscope exhibited foreign material in the nozzle.There were no reports of patient involvement.Cleaning disinfection and sterilization (cds) was supplied by the customer: the device was reprocessed at pickup.However, the precleaning step of air-water channel flushing seems to be missing at times.

Brand Name
GASTROINTESTINAL VIDEOSCOPE
Common Device Name
GASTROINTESTINAL VIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key21423541
Report Number9610595-2025-80029
Device Sequence Number7680552
Product Code FDS
UDI-Device Identifier04953170307478
UDI-Public04953170307478
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K051645
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberGIF-XP150N
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/10/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2024
Supplement Date Received by Manufacturer06/06/2025
Initial Report FDA Received Date02/20/2025
Supplement Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown